# SDR SWAA053528

- Difficulty date: November 8, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 63,215 hours, 60,065 cycles
- System (JASC): 2565 · Escape Slide
- Part: Spacer
- Part number: 69633931
- Condition: Worn
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND L2 DOOR EMERGENCY EVAC SLIDE CONTAINER FWD BRACKET GUIDE SPACER WORN.  REMOVED AND REPLACED SPACER PER MM.
